# SDR UIEA2019110305844

- Difficulty date: November 4, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 100,588 hours, 19,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE DOOR SILL EMERGENCY LIGHTS INOP. ( RELAMPED MULTIPLE EMERGENCY DOOR SILL LIGHT ASSY PER B747-400 AMM 33-51-05-962-031, OPS CHECK GOOD. )
